# SDR UF6A990539

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5751 · Ailerons
- Part: Stringer
- Part number: JD576J0002000W
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT AILERON UPPER STRINGER NR 2 AT STATION 342.696 WAS FOUND TO BE CRACKED.  MAINTENANCE FABRICATED NEW STRINGER FROM RIB 333.454 TO 359.216.  AREA WAS ALODINED, PRIMED AND FINISHED PER FACTORY SPECIFICATIONS.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-03 AND 51-40-01.  (M)
